# SDR DXTA2011041304545

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605312
- Aircraft time: 7,384 hours, 5,889 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT MAIN TIRE SEPARATED ON LANDING.  FOUND TIRE IN SHREADS AND LANDING GEAR WIRE BUNDLE BROKEN IN BOLT.  R & R RT MAIN WHEEL ASSY WITH OH UNIT IAW MM CHAP 32-41-02. SERVICED TIRE TO 210 PSI ALSO R & R RT MAIN GEAR WIRE BUNDLE ASSY WITH NEW UNIT IAW MM CHAP 32-42-07.  PERFORMED GEAR SWINGS. ANTI-SKID OPS CHECK.  VERFIED PROPER SQUAT SWITCH RIGGING.  ALL GEAR INDICATIONS NORMAL.  NO FURTHER DAMAGE FOUND.
